BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Non-existence of global solutions for a quasilinear Benney system

Participants in the publication
S.N. Antontsev (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 
J. P. Dias (Author)
M. Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
F. Oliveira (Author)

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
JOURNAL OF MATHEMATICAL FLUID MECHANICS

Publication Identifiers
ISSN - 1422-6928

Publisher
BIRKHAUSER VERLAG

Volume
13
Number
2

Starting page
213
Last page
222

Document Identifiers
DOI - https://doi.org/10.1007/s00021-009-0014-1

Keywords
Capillary/gravity waves mixed problem blow-up


Export

APA
S.N. Antontsev, J. P. Dias, M. Figueira, F. Oliveira, (2011). Non-existence of global solutions for a quasilinear Benney system. JOURNAL OF MATHEMATICAL FLUID MECHANICS, 13, 213-222. ISSN 1422-6928. eISSN .

IEEE
S.N. Antontsev, J. P. Dias, M. Figueira, F. Oliveira, "Non-existence of global solutions for a quasilinear Benney system" in JOURNAL OF MATHEMATICAL FLUID MECHANICS, vol. 13, pp. 213-222, 2011. 10.1007/s00021-009-0014-1

BIBTEX
@article{22517, author = {S.N. Antontsev and J. P. Dias and M. Figueira and F. Oliveira}, title = {Non-existence of global solutions for a quasilinear Benney system}, journal = {JOURNAL OF MATHEMATICAL FLUID MECHANICS}, year = 2011, pages = {213-222}, volume = 13 }